# SDR AALA201810319014

- Difficulty date: October 30, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 75,296 hours, 9,018 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W740047
- Part serial: H9043
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT  L1 WINDOW WAS DELAMINATED.  ATED. REPLACED  THE WINDOW IAW AMM 56-11-01.
